Translator Disclaimer
June 1978 A limit theorem for Markov chains in compact metric spaces with applications to products of random matrices
Thomas Kaijser
Duke Math. J. 45(2): 311-349 (June 1978). DOI: 10.1215/S0012-7094-78-04517-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 2 • June 1978
Back to Top